# SDR SWAA097225

- Difficulty date: November 12, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 14,656 hours, 8,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS BROKEN AT ROW 1.  REMOVED AND REPLACED COVER PER MM.
